X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (141) 141
Book Chapter (11) 11
Patent (11) 11
Publication (4) 4
Book / eBook (2) 2
Dissertation (2) 2
Compact Disc (1) 1
Conference Proceeding (1) 1
Video Recording (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (38) 38
mathematics - combinatorics (26) 26
mathematics, applied (13) 13
general engineering engineering management (11) 11
general references (11) 11
physics (10) 10
grassmann graph (8) 8
combinatorics (7) 7
analysis (6) 6
apartments (6) 6
geometry (6) 6
grassmannian (6) 6
subspaces (6) 6
14m15 (5) 5
apartment (5) 5
building geometries (5) 5
discrete mathematics and combinatorics (5) 5
hilbert grassmannian (5) 5
index medicus (5) 5
isometric embedding (5) 5
point-collinearity graphs (5) 5
spaces (5) 5
subgraphs (5) 5
vector spaces (5) 5
algebra (4) 4
base subset (4) 4
chemistry (4) 4
computer science (4) 4
computer science, general (4) 4
convex and discrete geometry (4) 4
earth drilling (4) 4
earth drilling, e.g. deep drilling (4) 4
fixed constructions (4) 4
grassmann space (4) 4
group theory and generalizations (4) 4
mathematics - group theory (4) 4
mathematics, general (4) 4
mining (4) 4
obtaining oil, gas, water, soluble or meltable materials or aslurry of minerals from wells (4) 4
order, lattices, ordered algebraic structures (4) 4
performing operations (4) 4
polar space (4) 4
theoretical computer science (4) 4
transporting (4) 4
51a50 (3) 3
51m35 (3) 3
adjacency (3) 3
article (3) 3
cell biology (3) 3
computational theory and mathematics (3) 3
cranes (3) 3
graphs (3) 3
grassmann manifolds (3) 3
hauling (3) 3
hoisting (3) 3
humans (3) 3
instruments & instrumentation (3) 3
lifting (3) 3
linear code (3) 3
load-engaging elements or devices for cranes, capstans,winches, or tackles (3) 3
mapping (3) 3
maps (3) 3
measurement science and instrumentation (3) 3
n-dimensional subspaces (3) 3
nanotechnology (3) 3
natural sciences (3) 3
naturvetenskap (3) 3
particle accelerators (3) 3
physics, general (3) 3
polar grassmannian (3) 3
research (3) 3
semilinear embedding (3) 3
set (3) 3
transformations (3) 3
46c05 (2) 2
51e24 (2) 2
accelerator physics (2) 2
accelerator physics and instrumentation (2) 2
acceleratorfysik och instrumentering (2) 2
algebra and number theory (2) 2
animals (2) 2
astronomy & astrophysics (2) 2
atomic, molecular, optical and plasma physics (2) 2
base subsets (2) 2
biochemistry & molecular biology (2) 2
biophysics (2) 2
building (2) 2
cells, cultured (2) 2
classical and continuum physics (2) 2
condensed matter physics (2) 2
deformation (2) 2
division (2) 2
dual polar space (2) 2
earth sciences (2) 2
earth sciences, general (2) 2
elektrode (2) 2
embeddings (2) 2
engineering, multidisciplinary (2) 2
fibronectin (2) 2
fysik (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2018, Volume 459, Issue 1, pp. 135 - 144
Let H be a complex Hilbert space of dimension not less than 3 and let Gk(H) be the Grassmannian formed by k-dimensional subspaces of H. Suppose that... 
Hilbert Grassmannian | Wigner's theorem | Principal angles
Journal Article
2010, Algebra and discrete mathematics, ISBN 9789814317566, Volume 2., xii, 212
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2019, Volume 474, Issue 2, pp. 1238 - 1249
Let H be a complex Hilbert space whose dimension is not less than 3 and let Fs(H) be the real vector space formed by all self-adjoint operators of finite rank... 
Wigner's type theorems | Projection | Hilbert Grassmannian | Self-adjoint operator of finite rank | MATHEMATICS | MATHEMATICS, APPLIED | SET | N-DIMENSIONAL SUBSPACES | TRANSFORMATIONS
Journal Article
Linear Algebra and its Applications, ISSN 0024-3795, 10/2017, Volume 531, p. 498
We define the Grassmannians of an infinite-dimensional vector space V as the orbits of the action of the general linear group GL(V) on the set of all... 
Apartments | Coordinate transformations | Vector space | Differential equations | Graphs | Linear equations | Vector spaces | Subspaces | Automorphisms | Automotive components
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 12/2019, Volume 582, pp. 430 - 439
Let H be a complex Hilbert space and let C be a conjugacy class of rank k self-adjoint operators on H with respect to the action of the group of unitary... 
Complex Hilbert space | Conjugacy class of finite rank self-adjoint operators | Commutativity preserving transformations | MATHEMATICS | MATHEMATICS, APPLIED | SET | MAPS | N-DIMENSIONAL SUBSPACES | ISOMETRIES | Commutativity | Operators | Transformations | Hilbert space
Journal Article
2015, ISBN 9814651079, 181
This volume covers semilinear embeddings of vector spaces over division rings and the associated mappings of Grassmannians. In contrast to classical books, we... 
Embeddings (Mathematics) | Mathematics | MATHEMATICS | Grassmann manifolds
eBook
by Lundqvist, Andreas and van Hoef, Vincent and Zhang, Xiaonan and Wennerberg, Erik and Lorent, Julie and Witt, Kristina and Sanz, Laia Masvidal and Liang, Shuo and Murray, Shannon and Larsson, Ola and Kiessling, Rolf and Mao, Yumeng and Sidhom, John-William and Bessell, Catherine A and Havel, Jonathan and Schneck, Jonathan and Chan, Timothy A and Sachsenmeier, Eliot and Woods, David and Berglund, Anders and Ramakrishnan, Rupal and Sodre, Andressa and Weber, Jeffrey and Zappasodi, Roberta and Li, Yanyun and Qi, Jingjing and Wong, Philip and Sirard, Cynthia and Postow, Michael and Newman, Walter and Koon, Henry and Velcheti, Vamsidhar and Callahan, Margaret K and Wolchok, Jedd D and Merghoub, Taha and Lum, Lawrence G and Choi, Minsig and Thakur, Archana and Deol, Abhinav and Dyson, Gregory and Shields, Anthony and Haymaker, Cara and Uemura, Marc and Murthy, Ravi and James, Marihella and Wang, Daqing and Brevard, Julie and Monaghan, Catherine and Swann, Suzanne and Geib, James and Cornfeld, Mark and Chunduru, Srinivas and Agrawal, Sudhir and Yee, Cassian and Wargo, Jennifer and Patel, Sapna P and Amaria, Rodabe and Tawbi, Hussein and Glitza, Isabella and Woodman, Scott and Hwu, Wen-Jen and Davies, Michael A and Hwu, Patrick and Overwijk, Willem W and Bernatchez, Chantale and Diab, Adi and Massarelli, Erminia and Segal, Neil H and Ribrag, Vincent and Melero, Ignacio and Gangadhar, Tara C and Urba, Walter and Schadendorf, Dirk and Ferris, Robert L and Houot, Roch and Morschhauser, Franck and Logan, Theodore and Luke, Jason J and Sharfman, William and Barlesi, Fabrice and Ott, Patrick A and Mansi, Laura and Kummar, Shivaani and Salles, Gilles and Carpio, Cecilia and Meier, Roland and Krishnan, Suba and McDonald, Dan and Maurer, Matthew and Gu, Xuemin and Neely, Jaclyn and Suryawanshi, Satyendra and Levy, Ronald and Khushalani, Nikhil and Wu, Jennifer and Zhang, Jinyu and Basher, Fahmin and Rubinstein, Mark and Bucsek, Mark and Qiao, Guanxi and ...
Journal for ImmunoTherapy of Cancer, ISSN 2051-1426, 11/2016, Volume 4, Issue S1
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 10/2017, Volume 531, pp. 498 - 509
We define the Grassmannians of an infinite-dimensional vector space V as the orbits of the action of the general linear group GL(V) on the set of all... 
Grassmannian | Semilinear isomorphism | Infinite-dimensional vector space | MATHEMATICS | MATHEMATICS, APPLIED | Apartments
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 10/2016, Volume 506, pp. 168 - 182
Let H be a complex Hilbert space. Denote by Gk(H) the Grassmannian consisting of k-dimensional subspaces of H. Every orthogonal apartment of Gk(H) is defined... 
Orthogonal apartment | Hilbert Grassmannian | Compatibility relation | SPACE | MATHEMATICS | MATHEMATICS, APPLIED | SET | MAPS | N-DIMENSIONAL SUBSPACES | TRANSFORMATIONS | Apartments
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 01/2016, Volume 488, pp. 184 - 198
We establish that every embedding of a Grassmann graph in a polar Grassmann graph can be reduced to an embedding in a Grassmann graph or to an embedding in the... 
Embedding | Semilinear mapping | Polar Grassmann graph | Grassmann graph | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | Semi linear mapping
Journal Article
Physical Review D, ISSN 2470-0010, 11/2018, Volume 98, Issue 9, p. 095029
New neutral vector bosons Z′ decaying to charged gauge boson pairs W+W− are predicted in many scenarios of new physics, including models with an extended gauge... 
Standard model (particle physics) | Parameters | Large Hadron Collider | Predictions | Luminosity | Benchmarks | Mathematical models | Bosons
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 04/2015, Volume 63, Issue 4, pp. 695 - 701
Let and be vector spaces over division rings (possibly infinite-dimensional) and let and be the associated projective spaces. We say that is a PGL-mapping if... 
projective space | normed space | 46B03 | 51A10 | MATHEMATICS | Algebra | Analogue | Images | Isomorphism | Division | Inverse | Mapping | Vector spaces
Journal Article
Discrete & Computational Geometry, ISSN 0179-5376, 3/2018, Volume 59, Issue 2, pp. 363 - 382
Zigzags in thin chamber complexes are investigated, in particular, all zigzags in the Coxeter complexes are described. Using this description, we show that the... 
Coxeter complex | Computational Mathematics and Numerical Analysis | Mathematics | Zigzag | Combinatorics | Thin chamber complex | MATHEMATICS | COMPUTER SCIENCE, THEORY & METHODS | Computer science | Resveratrol
Journal Article
Electronic Journal of Combinatorics, ISSN 1077-8926, 10/2014, Volume 21, Issue 4
Let II be a polar space of type D-n. Denote by g(delta)(II) delta is an element of {+, -} the associated half-spin Grassmannians and write Gamma(delta)(II) for... 
Half-cube graph | Half-spin grassmann graph | Isometric embedding | MATHEMATICS | MATHEMATICS, APPLIED | APARTMENTS | POINT-COLLINEARITY GRAPHS | SUBGRAPHS | BUILDING GEOMETRIES
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 05/2012, Volume 436, Issue 9, pp. 3413 - 3424
Let V and V′ be vector spaces of dimension n and n′, respectively. Let k∈{2,…,n-2} and k′∈{2,…,n′-2}. We describe all isometric and l-rigid isometric... 
Semilinear embedding | Isometric embedding | Grassmann graph | MATHEMATICS, APPLIED | THEOREM | SPACES | GEOMETRY
Journal Article
Discrete Mathematics, ISSN 0012-365X, 03/2013, Volume 313, Issue 5, pp. 721 - 725
Let I be a set of infinite cardinality α. For every cardinality β≤α the Johnson graphs Jβ and Jβ are the graphs whose vertices are subsets X⊂I satisfying... 
Graph automorphism | Infinite Johnson graph | Infinite johnson graph | MATHEMATICS
Journal Article
ARS MATHEMATICA CONTEMPORANEA, ISSN 1855-3966, 2016, Volume 11, Issue 1, pp. 101 - 106
We consider the halved Cayley graphs of Coxeter systems and show that every automorphism of such a graph can be uniquely extended to an automorphism of the... 
MATHEMATICS | MATHEMATICS, APPLIED | Coxeter system | Cayley graph
Journal Article
Discrete Mathematics, ISSN 0012-365X, 09/2019, Volume 342, Issue 9, pp. 2549 - 2558
Let Γ be a triangulation of a connected closed 2-dimensional (not necessarily orientable) surface. Using zigzags (closed left–right walks), for every face of Γ... 
Embedded graph | Triangulation of surfaces | Zigzag | [formula omitted]-monodromy | MATHEMATICS | z-monodromy
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 11/2013, Volume 61, Issue 11, pp. 1555 - 1567
Let and be vector spaces over division rings. Suppose is finite and not less than . Consider a mapping with the following property: for every , there is such... 
general linear group | projective linear group | semilinear embedding | MATHEMATICS | DIVISION RINGS | HOMOMORPHISMS | Algebra | Mathematical analysis | Images | Division | Mapping | Vector spaces | Subspaces
Journal Article
Advances in Geometry, ISSN 1615-715X, 01/2014, Volume 14, Issue 1, pp. 91 - 108
Let V be an n-dimensional left vector space over a division ring R. We write Gk(V ) for the Grassmannian formed by k-dimensional subspaces of V and denote by... 
Johnson graph | isometric embedding | Grassmann graph | apartment | Apartment | Isometric embedding | MATHEMATICS | CHOWS THEOREM | LINEAR-SPACES | Graph theory | Rings (Algebra) | Research | Vector spaces | Mathematical research
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.